Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sores on my togue!
Jan 29, 2011

Hi there! I need help!!!!!!!!!!!!!!!!!!!! well, i was diagnosed with HIV 3 years ago, started taking medication almost more than a year ago, changed regimen once, and currently on Epzicam and Reyetaz. I started to use crystal Meth 5 years ago and the longest i could stay away from it was only 8 months. my VL is undetectable and CD4 is 500. My tongue itches, there are red bumps all the way on the back of my tongue, irritation on both sides, tiny and painful lil' sores on the tip of my tongue is driving me in sane. I already know it has a lot to do with smoking crystal which makes you chew on your tongue or lips, but honestly it feels really weird,sometimes I scratch or bite my tongue/sores to get some relief and kill the irritation/pain in my mouth, it hurts so bad that my eyes start to get watery and just wanna cut my tongue off!!!!!!!!!!!! what's the solution to my problem other than getting clean and stop smoking that s*** ????????? hahahhaha Is there any over the counter medication that i can get? I've been using salt water and Orajel. i appreciate your time...

Regards,

Response from Dr. Frascino

Hi,

You answered your own question! ". . . Getting clean and stop smoking that shit"! BINGO! That's not only the best solution to your problem, but it's also the only solution. If you don't get off the crystal meth, it will not only irritate your tongue; it will completely ruin your health, happiness and life.

Dr. Bob



Previous
Desparetly Concerned...Will Donate, please help!!
Next
MY SYMPTOMS AFTER EXPOSURE

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement